# SDR REXA2019101031404

- Difficulty date: October 3, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N840AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8040
- Aircraft time: 23,255 hours, 23,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 601R32208156
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL BEAM ON FRAME 409.00+128 AT RBL 18.0 SHOWS EVIDENCE OF A CRACK IN BOTTOM RADIUS OB SIDE OF BEAM.  R/R 409+128 POST AT RBL 18.0 IAW BSC REO 601R-53-41-889 REV B.
